# SDR MALA020372

- Difficulty date: June 29, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Arced
- Location: F/A Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED SPARKS BEHIND FA PANEL.  MX FOUND CONNECTOR PLUG ARCING TO SWITCHES. WRAPPED CONNECTOR PLUG WITH COMPRESSION TAPE.   ALL CHECKS GOOD.
